Follow Us

Answer

Answer Questions, Help the Community and Become an Expert!

Discover

The web's most trusted destination for Health Questions & Answers

how to regain your former vigour after sufferin from adverse effects of masturbation

hi,i’m 21 yr old.i had been almost regular in masturbatin once upon a time…even now i do it 2-3 times a week..i’ve got a lot of health issues.i feel a lot of weakness..n tiredness.have this lazy feeling..have digestive problems too..my stomach suffers from a burning sensation most of the times..first i thought it could b acidity..but it happened evry now n then..i also suffer from memory loss which has affected my academics a lot.my whole body structure has changed..i’ve grown a slight hunch too..i’ve eyesight problem too..they’ve sunken into d eye sockets..i’m in a lot of dissapointment..and my health is 1 of the reasons..i want to get back to my normal self..but i’m not sure if i’ve lost everyhting..could any1 suggest me ways to get it back??


In: Sexual Health, Posted 7 years ago

banner
By: Level Rating Level Rating2 points

Leave an Answer

Answer this Question

You must be Logged In to Answer this Question
Not a member yet? Sign Up Now »
banner